Annales Academiæ Scientiarum Fennicæ


Volumen 27, 2002

The articles are stored in PDF and DVI formats and also in compressed (with gzip) PostScript format, so you can view them on your screen if your WWW browser supports it. You can also download the articles in compressed PostScript format for printing.


Alzer, Horst, and Christian Berg: Some classes of completely monotonic functions, pp. 445-460.

Baalal, Azeddine, and Wolfhard Hansen: Nonlinear perturbation of balayage spaces, pp. 163-172.

Baker, I.N.: Limit functions in wandering domains of meromorphic functions, pp. 499-505.

Baranski, Krzysztof: On the complexification of the Weierstrass non-differentiable function, pp. 325-339.

Barnard, Roger W., Kent Pearce, and Alexander Yu. Solynin: An isoperimetric inequality for logarithmic capacity, pp. 419-436.

Bishop, Christopher J.: BiLipschitz approximations of quasiconformal maps, pp. 97-108.

Brakalova, Melkana A., and James A. Jenkins: On a paper of Carleson, pp. 485-490.

Carroll, Tom: Boundary behaviour of positive harmonic functions on Lipschitz domains, pp. 231-236.

Castillo, Jesús M.F., Ricardo García and Jesús A. Jaramillo: Extension of bilinear forms from subspaces of L1-spaces, pp. 91-96.

Chen, Min: Differentiability and rigidity theorems, pp. 221-230.

Chiang, Yik-Man, and Shi-An Gao: On a problem in complex oscillation theory of periodic second order linear differential equations and some related perturbation results, pp. 273-290.

Chuaqui, M.: Nehari functions and rates of growth of the Poincaré density, pp. 7-20.

Costa, Antonio F., and Milagros Izquierdo: On the connectedness of the locus of real Riemann surfaces, pp. 341-356.

Earle, Clifford J., and Nikola Lakic: Variability sets on Riemann surfaces and forgetful maps between Teichmüller spaces, pp. 307-324.

Ebenfelt, P., D. Khavinson, and H.S. Shapiro: A free boundary problem related to single-layer potentials, pp. 21-46.

Epstein, Adam Lawrence: Schwarzian derivatives of topologically finite meromorphic functions, pp. 215-220.

Harjulehto, Petteri: Maximal inequality in (s,m)-uniform domains, pp. 291-306.

Ivanov, Nikolai V.: A short proof of non-Gromov hyperbolicity of Teichmüller spaces, pp. 3-5.

Iwaniec, Tadeusz, Pekka Koskela, and Jani Onninen: Mappings of finite distortion: Compactness, pp. 391-417.

Juutinen, Petri: Absolutely minimizing Lipschitz extensions on a metric space, pp. 57-67.

Kauhanen, Janne: Failure of the condition N below W1,n, pp. 141-150.

Kayumov, I.R.: The law of the iterated logarithm for locally univalent functions, pp. 357-364.

Korenblum, Boris: Asymptotic maximum principle, pp. 249-255.

Latvala, Visa: On Lebesgue points of functions in the Sobolev class W1,n, pp. 205-213.

Levenberg, Norman, and Evgeny A. Poletsky: Reverse Markov inequality, pp. 173-182.

Magnani, Valentino: On a general coarea inequality and applications, pp. 121-140.

Mejía, Diego, and Christian Pommerenke: On the derivative of hyperbolically convex functions, pp. 47-56.

Meyer, Daniel: Quasisymmetric embedding of self similar surfaces and origami with rational maps, pp. 461-484.

Miles, Joseph: On the growth of entire functions with zero sets having infinite exponent of convergence, pp. 69-90.

Nowak, Maria: On zeros of normal functions, pp. 381-390.

Pavlovic, Miroslav: Boundary correspondence under harmonic quasiconformal homeomorphisms of the unit disk, pp. 365-372.

Reich, Edgar: On the L1 approximation of |f(z)| by Ref(z) for analytic functions, pp. 373-380.

Roth, Oliver: A distortion theorem for bounded univalent functions, pp. 257-272.

Sauer, Andreas: Meromorphic functions with shared limit values, pp. 183-204.

Shimomura, Shun: On deficiencies of small functions for Painlevé transcendents of the fourth kind, pp. 109-120.

Shin, K.C.: New polynomials P for which f''+P(z)f=0 has a solution with almost all real zeros, pp. 491-498.

Strebel, Kurt: Extremal quasiconformal polygon mappings for arbitrary subdomains of compact Riemann surfaces, pp. 237-247.

Sugawa, Toshiyuki: A remark on the Ahlfors-Lehto univalence criterion, pp. 151-161.

Väisälä, Jussi: Wall properties of domains in euclidean spaces, pp. 437-444.